MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2008.09.018

Медицинская библиотека · Journal of the American Academy of Dermatology · 2009

Penicillamine-induced elastosis of the mucosal lip.

Lewis Bethany K H, Chern Peggy L, Stone Mary Seabury

Клинический случайСтатьяПеревод в очереди

Аннотация

Long-term penicillamine therapy has been associated with alterations in dermal elastic tissue. Well-described associated dermatoses include pseudo-pseudoxanthoma elasticum, acquired cutis laxa, elastosis perforans serpiginosa, and anetoderma. Histologically, "lumpy-bumpy"" or "bramble-bush"" morphologic changes of elastic fibers in the dermis are characteristic. Previous reports of these findings in normal-appearing skin and internal organs suggest a systemic elastolytic process. Here we report an unusual case of penicillamine-induced elastosis affecting the mucosa of the lip with characteristic histologic features.

Для цитирования: Lewis Bethany K H, Chern Peggy L, Stone Mary Seabury. Penicillamine-induced elastosis of the mucosal lip.. Journal of the American Academy of Dermatology. 2009. DOI: 10.1016/j.jaad.2008.09.018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.